# SDR SWAA2024030451246

- Difficulty date: February 11, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 39,957 hours, 18,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EXTERIOR AND INTERIOR EMERGENCY LIGHTS INOPERATIVE.<[01] REPLACED EMERGENCY LIGHTS BATTERY PACKS I/A/W SWA AMM 33-51-06-960-805. OPERATIONAL TEST PASSED.   BATTERY; BATTERY PACK M1670 - P/N: AD-D717-01-100SWA. B/N: 454354 BATTERY; BATTERY PACK M1694 - P/N: AD-D717-01-100SWA. B/N: 454842 BATTERY; BATTERY PACK M1695 - P/N: AD-D717-01-100SWA. B/N: 447576;[02] PERFORMED TROUBLESHOOTING. FOUND 4 BATTERY PACKS DEFECTIVE. POSITIONS M1670; M1694; M1695; M1675  REPLACED EMERGENCY LIGHTS BATTERY PACKS AS PER AMM REF 33-51-06-960-805 AND WDM 33-51-13 AND WDM 33-51-14. (REPLACEMENT OF BATTERY PACK AT POSITION M1675 NOT REQUIRED) ALL LIGHTS ARE FUNCTIONING; INSTALLATION TEST PASSED.
